Complex local systems and morphisms of varieties
Compositio Mathematica, Volume 98 (1995) no. 2, pp. 141-166.
@article{CM_1995__98_2_141_0,
     author = {Lasell, Brendon},
     title = {Complex local systems and morphisms of varieties},
     journal = {Compositio Mathematica},
     pages = {141--166},
     publisher = {Kluwer Academic Publishers},
     volume = {98},
     number = {2},
     year = {1995},
     zbl = {0844.14007},
     mrnumber = {1354265},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1995__98_2_141_0/}
}
TY  - JOUR
AU  - Lasell, Brendon
TI  - Complex local systems and morphisms of varieties
JO  - Compositio Mathematica
PY  - 1995
DA  - 1995///
SP  - 141
EP  - 166
VL  - 98
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1995__98_2_141_0/
UR  - https://zbmath.org/?q=an%3A0844.14007
UR  - https://www.ams.org/mathscinet-getitem?mr=1354265
LA  - en
ID  - CM_1995__98_2_141_0
ER  - 
%0 Journal Article
%A Lasell, Brendon
%T Complex local systems and morphisms of varieties
%J Compositio Mathematica
%D 1995
%P 141-166
%V 98
%N 2
%I Kluwer Academic Publishers
%G en
%F CM_1995__98_2_141_0
Lasell, Brendon. Complex local systems and morphisms of varieties. Compositio Mathematica, Volume 98 (1995) no. 2, pp. 141-166. http://archive.numdam.org/item/CM_1995__98_2_141_0/

1 Brown, K.S.: Cohomology of Groups, Springer-Verlag, New York (1982). | MR | Zbl

2 Corlette, K.: Flat G-bundles with canonical metrics. J. Diff. Geom. 28 (1988) 361-382. | MR | Zbl

3 Deligne, P.: Théorie de Hodge II, Publ. Math. I.H.E.S. 40 (1971) 5-58.III, Publ. Math. I.H.E.S. 44 (1974) 5-77. | Numdam | MR | Zbl

4 Fulton, W. and Lazarsfeld, R.: Connectivity and its applications in algebraic geometry. Proc. Midwest Algebraic Geom. Conf. 1980 Lecture Notes in Math. 862 26-92, Springer-Verlag, Berlin (1981). | MR | Zbl

5 Griffiths, P.: Periods of integrals on algebraic manifolds I, Amer. J. Math. 90 (1968) 568-626.II, Amer. J. Math. 90 (1968) 805-865.III, Publ. Math. I.H.E.S. (1970) 228-296. | Zbl

6 Griffiths, P. and Schmid, W.: Locally homogeneous complex manifolds. Acta. Math. 123 (1969) 253-302. | MR | Zbl

7 Grothendieck, A.: Representations lineaires et compactification profinie des groupes discrets. Manuscripta Math. 2 (1970) 375-396. | MR | Zbl

8 Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero I, II. Ann. of Math. 79 (1964) 109-326. | MR | Zbl

9 Lasell, B.: Complex local systems and morphisms of varieties. Dissertation, University of Chicago (1994).

10 Lubotzky, A. and Magid, A.: Varieties of representations of finitely generated groups. Memoirs of the AMS. Vol. 58, no. 336 (1985). | MR | Zbl

11 Margulis, G.A.: Discrete Subgroups of Semisimple Lie Groups. Springer-Verlag, Berlin (1991). | MR | Zbl

12 Mumford, D.: Geometric Invariant Theory. Ergebnisse der Mathematik und ihrer Grenzgebiete 34, Springer-Verlag, Berlin (1965). | MR | Zbl

13 Nori, M.V.: Zariski's conjecture and related problems. Ann. Scient. Ec. Norm. Sup. 4 ser. 16 (1983) 305-344. | Numdam | MR | Zbl

14 Saint-Donat, B. (following notes of P. Deligne): Techniques de descente cohomologique. Seminaire de Géométrie Algébrique du Bois-Mariet Vbis. Lecture Notes in Math. 270 83-162. Springer-Verlag, Berlin (1972). | Zbl

15 Simpson, C.T.: Higgs bundles and local systems. Penultimate version. Preprint, Princeton University. | MR

16 Simpson, C.T.: Moduli of representations of the fundamental group of a smooth projective variety. Version 3. Preprint, Princeton University.

17 Splitthoff, S.: Finite presentability of Steinberg groups and related Chevalley groups. Dissertation, Bielefeld (1985). | MR

18 Weil, A.: On discrete subgroups of Lie groups I, Ann. of Math. 72 (1960) 369-384.II, Ann. of Math. 75 (1962) 578-602. | MR | Zbl

19 Weil, A.: On the cohomology of groups. Ann. of Math. 80 (1964) 149-157. | MR | Zbl

20 Zucker, S.: Hodge theory with degenerating coefficients: L2 cohomology in the Poincaré metric. Ann. of Math. 109 (1979) 415-476. | MR | Zbl